Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 39, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Mar 27, 2011, 7:41 PM CDT for Lonoke County, Pulaski County, Saline County, Arkansas. It was in force for 49 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2011, 7:41 PM CDT (00:41 UTC)
- Expired
- Mar 27, 2011, 8:30 PM CDT
- In force
- 49 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Lonoke County, AR, Pulaski County, AR, Saline County, AR
The radar
The Little Rock radar (KLZK), 20 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 7:52 PM CDT | HAIL 1 | 2 N Bryant, AR | |
| Mar 27, 7:55 PM CDT | HAIL 1.5 | 9 W Downtown Little Roc, AR | PING PONG BALL SIZE HAIL REPORTED AT COLONEL GLEN RD. AND I430. |
| Mar 27, 7:56 PM CDT | HAIL 1 | 8 Sw Downtown Little Ro, AR | |
| Mar 27, 7:58 PM CDT | HAIL 1 | 6 W Downtown Little Roc, AR | |
| Mar 27, 7:58 PM CDT | HAIL 1.75 | 7 Sw Downtown Little Ro, AR | REPORTED BY LITTLE ROCK POLICE AT BASELINE AND PRODUCTION ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 0.7 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 428 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- 209 m²/s²
- 0-3 km storm-relative helicity
- 529 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
982
WUUS54 KLZK 280041
SVRLZK
ARC085-119-125-280130-
/O.NEW.KLZK.SV.W.0039.110328T0041Z-110328T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
741 PM CDT SUN MAR 27 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LONOKE COUNTY IN CENTRAL ARKANSAS...
PULASKI COUNTY IN CENTRAL ARKANSAS...
CENTRAL SALINE COUNTY IN CENTRAL ARKANSAS...
* UNTIL 830 PM CDT
* AT 738 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED 4 MILES SOUTH OF LAKE NORRELL...OR 9
MILES NORTHWEST OF BENTON...AND MOVING EAST AT 65 MPH.
* LOCATIONS IMPACTED INCLUDE...
WEST LITTLE ROCK... SW LITTLE ROCK... SHERWOOD...
N LITTLE ROCK ARPT... NORTH LITTLE ROCK... LONOKE...
LITTLE ROCK AFB... JACKSONVILLE... DWNTWN LITTLE ROCK...
LITTLE ROCK ARPT... BRYANT... WRIGHTSVILLE...
TOLTEC MOUNDS SP... TERRY LOCK AND DAM... SYLVAN HILLS...
SWEET HOME... SOUTH BEND... SISEMORE...
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 117 AND 142.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 143 AND 184.
THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 1 AND 12.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3449 9172 3459 9272 3476 9273 3493 9225
3493 9223 3494 9222 3498 9181 3496 9180
3492 9180 3492 9175 3489 9172
TIME...MOT...LOC 0042Z 267DEG 55KT 3467 9260
$$
554 follow-up statements
764
WWUS54 KLZK 280052
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
752 PM CDT SUN MAR 27 2011
ARC085-119-125-280130-
/O.CON.KLZK.SV.W.0039.000000T0000Z-110328T0130Z/
SALINE AR-PULASKI AR-LONOKE AR-
752 PM CDT SUN MAR 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LONOKE...
PULASKI AND EAST CENTRAL SALINE COUNTIES UNTIL 830 PM CDT...
AT 752 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.
THIS STORM WAS LOCATED 4 MILES NORTHEAST OF HURRICANE LAKE...OR 4
MILES NORTH OF BRYANT...MOVING EAST AT 65 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
WEST LITTLE ROCK... SW LITTLE ROCK... SHERWOOD...
N LITTLE ROCK ARPT... NORTH LITTLE ROCK... LONOKE...
LITTLE ROCK AFB... JACKSONVILLE... DWNTWN LITTLE ROCK...
LITTLE ROCK ARPT... BRYANT... WRIGHTSVILLE...
TOLTEC MOUNDS SP... TERRY LOCK AND DAM... SYLVAN HILLS...
SWEET HOME... SOUTH BEND... SISEMORE...
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 121 AND 142.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 144 AND 184.
THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 1 AND 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3449 9172 3458 9252 3476 9264 3493 9225
3493 9223 3494 9222 3498 9181 3496 9180
3492 9180 3492 9175 3489 9172
TIME...MOT...LOC 0052Z 267DEG 55KT 3468 9241
$$
55570
WWUS54 KLZK 280057
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
757 PM CDT SUN MAR 27 2011
ARC085-119-125-280130-
/O.CON.KLZK.SV.W.0039.000000T0000Z-110328T0130Z/
SALINE AR-PULASKI AR-LONOKE AR-
757 PM CDT SUN MAR 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LONOKE...
SOUTHEASTERN PULASKI AND EAST CENTRAL SALINE COUNTIES UNTIL 830 PM
CDT...
AT 752 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL. THIS STORM WAS LOCATED NEAR OTTER CREEK...OR 3 MILES WEST OF
SW LITTLE ROCK...MOVING EAST AT 65 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
WEST LITTLE ROCK... SW LITTLE ROCK... SHERWOOD...
N LITTLE ROCK ARPT... NORTH LITTLE ROCK... LONOKE...
LITTLE ROCK AFB... JACKSONVILLE... DWNTWN LITTLE ROCK...
LITTLE ROCK ARPT... BRYANT... WRIGHTSVILLE...
TOLTEC MOUNDS SP... TERRY LOCK AND DAM... SYLVAN HILLS...
SWEET HOME... SOUTH BEND... SISEMORE...
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 123 AND 142.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 146 AND 184.
THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 1 AND 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3449 9172 3458 9250 3471 9252 3493 9225
3493 9223 3494 9222 3498 9181 3496 9180
3492 9180 3492 9175 3489 9172
TIME...MOT...LOC 0057Z 267DEG 55KT 3468 9235
$$
55772
WWUS54 KLZK 280110
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
810 PM CDT SUN MAR 27 2011
ARC125-280118-
/O.CAN.KLZK.SV.W.0039.000000T0000Z-110328T0130Z/
SALINE AR-
810 PM CDT SUN MAR 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SALINE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT SALINE COUNTY.
LAT...LON 3449 9172 3458 9221 3469 9227 3490 9222
3498 9181 3496 9180 3492 9180 3492 9175
3489 9172
TIME...MOT...LOC 0108Z 267DEG 55KT 3469 9215
$$
ARC085-119-280130-
/O.CON.KLZK.SV.W.0039.000000T0000Z-110328T0130Z/
PULASKI AR-LONOKE AR-
810 PM CDT SUN MAR 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LONOKE AND
EASTERN PULASKI COUNTIES UNTIL 830 PM CDT...
AT 808 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL. THIS STORM WAS LOCATED NEAR SWEET HOME...OR 4 MILES SOUTHEAST
OF DOWNTOWN LITTLE ROCK...MOVING EAST AT 65 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
SHERWOOD... LONOKE... JACKSONVILLE...
DWNTWN LITTLE ROCK... LITTLE ROCK ARPT... WRIGHTSVILLE...
TOLTEC MOUNDS SP... TERRY LOCK AND DAM... SYLVAN HILLS...
SWEET HOME... SOUTH BEND... SISEMORE...
SCOTT... PROTHRO JUNCTION... PARNELL...
METO... MCCREANOR... MCALMONT...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 154 AND 184.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3449 9172 3458 9221 3469 9227 3490 9222
3498 9181 3496 9180 3492 9180 3492 9175
3489 9172
TIME...MOT...LOC 0108Z 267DEG 55KT 3469 9215
$$
55638
WWUS54 KLZK 280123
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
823 PM CDT SUN MAR 27 2011
ARC119-280133-
/O.CAN.KLZK.SV.W.0039.000000T0000Z-110328T0130Z/
PULASKI AR-
823 PM CDT SUN MAR 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PULASKI COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF PULASKI COUNTY.
LAT...LON 3449 9172 3464 9201 3471 9205 3483 9203
3498 9181 3496 9180 3492 9180 3492 9175
3489 9172
TIME...MOT...LOC 0123Z 267DEG 55KT 3470 9187
$$
ARC085-280130-
/O.CON.KLZK.SV.W.0039.000000T0000Z-110328T0130Z/
LONOKE AR-
823 PM CDT SUN MAR 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL LONOKE
COUNTY UNTIL 830 PM CDT...
AT 823 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.
THIS STORM WAS LOCATED 6 MILES SOUTH OF METO...OR 7 MILES SOUTHWEST
OF LONOKE...MOVING EAST AT 65 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
LONOKE... SISEMORE... METO...
MCCREANOR... HUMNOKE... CARLISLE...
WOODLAWN... SEATON... PETTUS...
FURLOW... FAIRVIEW... CULLER...
BLAKEMORE... ALLPORT... WATTENSAW...
WATERPROOF... UNION VALLEY... BAYOU METO...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 167 AND 184.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3449 9172 3464 9201 3471 9205 3483 9203
3498 9181 3496 9180 3492 9180 3492 9175
3489 9172
TIME...MOT...LOC 0123Z 267DEG 55KT 3470 9187
$$
55What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 6:41 PM CDT, 1 hour earlier.
Area forecast discussion, Mar 27, 6:41 PM CDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 641 PM CDT SUN MAR 27 2011 .AVIATION... AN UPPER LEVEL DISTURBANCE CONTINUES TO MOVE THROUGH ARKANSAS... RESULTING IN SHOWERS AND SCATTERED THUNDERSTORMS IN ARKANSAS. WITH COOL SURFACE TEMPERATURES MANY OF THE THUNDERSTORMS ARE PRODUCING PEA SIZED HAIL. IFR CONDITIONS ARE EXPECTED THIS EVENING. RAIN CHANCES WILL CONTINUE INTO THE EARLY MORNING HOURS. FOG WILL ALSO DEVELOP IN MANY LOCATIONS TONIGHT. SATELLITE IMAGES SHOW A LARGE CLOUD SHIELD THAT WILL HAVE TO WORK ITS WAY THROUGH ARKANSAS MONDAY MORNING. MVFR CONDITIONS WILL CONTINUE MONDAY MORNING BEFORE A DECREASE IN CLOUDS DURING THE AFTERNOON WITH THE ARRIVAL OF DRIER AIR. && .PREV DISCUSSION... /ISSUED 307 PM CDT SUN MAR 27 2011/ SHORT TERM...THIS AFTERNOON THROUGH WEDNESDAY NIGHT... AN ACTIVE PATTERN WILL CONTINUE THROUGH THE SHORT TERM AS RIPPLES IN SHRTWV ZONAL FLOW KEEP THINGS UNSETTLED. A SLIGHTLY DEEPER SHRTWV SHOULD FINALLY MOVE THROUGH THE AREA ON WED NIGHT...LIKELY BEGINNING A TRANSITION TO A BIT QUIETER WEATHER. LOW LVL CONVERGENCE ABOVE SFC INVERSION WILL CONTINUE TO RESULT IN ELEVATED CONVECTION THIS AFTERNOON WITH SMALL HAIL POSSIBLE IN NEARLY EVERY UPDRAFT DUE TO LOW WET BULB ZERO TEMPS AND VERY COOL NEAR SFC TEMPS THAT WILL PRECLUDE MUCH MELTING OF SMALL HAIL/GRAUPEL. SOUNDINGS INDICATE THAT MOST PRECIP SHOULD STAY LIQUID OVER NRN AR...BUT A FEW SLEET/GRAUPEL REPORTS HAVE BEEN RECEIVED THIS AFTERNOON...SO WILL INCLUDE A SLGHT CHC FOR SLEET IN THE FAR NORTH. PRECIP SHOULD QUICKLY MOVE SE AFTER MIDNIGHT TONIGHT WITH A DRY DAY IN STORE FOR MONDAY. TEMPS WILL REMAIN BELOW NORMAL AS CLOUDS COULD BE A BIT DIFFICULT TO SCOUR OUT. PRECIP CHCS WILL RETURN TO THE FCST BY LATE MON NIGHT AND ESPECIALLY TUE INTO TUE NIGHT AS ANOTHER SYSTEM RIPPLES THROUGH. ONCE AGAIN... SFC FEATURES LOOK WEAK AND THEREFORE SFC RETURN FLOW COULD BE LIMITED...RESULTING IN BEST CHCS FOR SVR WX IN THE SRN PARTS OF THE STATE. OF COURSE...ELEVATED CONVECTION...SIMILAR TO YDAY AND TODAY...COULD BE OF CONCERN DEPENDING ON EXACT TRACK. COOLER...DRIER AIR APPEARS HEADED TO THE STATE FOR WED...THOUGH ANOTHER SYSTEM MAY DIVE IN BY WED NIGHT AND BRING PRECIP CHCS BACK. LONG TERM...THURSDAY THROUGH SUNDAY THE EXTENDED FORECAST STARTS WITH A DEEPENED UPPER TROUGH OVER THE OH AND TN VALLEYS...WHILE SHORT WAVE ENERGY IS MOVING IN THE NW UPPER FLOW INTO AR. A WEAK SURFACE LOW DOES MOVE OVER THE AREA AND A CHANCE OF SHOWERS IS IN THE FORECAST. AN ISOLATED THUNDERSTORM MAY HAVE TO BE ADDED LATER WITH FUTURE MODEL RUNS. OVERALL DRY ON FRIDAY AND SATURDAY...WITH SURFACE RIDGING OVER THE AREA...WHILE THE UPPER TROUGH MOVES EAST AND AN UPPER LEVEL RIDGE BUILDS INTO THE CENTRAL U.S. AND BRINGS A SIGNIFICANT WARMING TREND BACK TO AR. SOME UNCERTAINTIES REMAIN IN MODEL RUNS AND THE DETAILS WILL HAVE TO BE ADJUSTED LATER. USED A GFS AND ECMWF BLEND...FAVORING THE GFS A BIT MORE. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 35 56 39 51 / 40 10 20 60 CAMDEN AR 42 63 48 65 / 60 10 20 40 HARRISON AR 31 55 37 48 / 30 10 40 70 HOT SPRINGS AR 39 60 46 58 / 40 10 20 50 LITTLE ROCK AR 38 59 45 56 / 50 10 20 60 MONTICELLO AR 42 64 48 66 / 70 10 10 40 MOUNT IDA AR 36 59 45 57 / 30 10 20 60 MOUNTAIN HOME AR 31 56 37 49 / 30 10 20 70 NEWPORT AR 35 57 39 52 / 60 10 20 60 PINE BLUFF AR 40 60 45 61 / 70 10 10 50 RUSSELLVILLE AR 37 59 44 55 / 30 10 20 70 SEARCY AR 35 56 41 54 / 50 10 20 60 STUTTGART AR 37 58 44 58 / 70 10 10 50 && .LZK WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 1 AM TO 10 AM CDT MONDAY FOR BAXTER-BOONE- FULTON-IZARD-MARION-NEWTON-SEARCY-SHARP-STONE. && AVIATION...51
Hazardous weather outlook, Mar 27, 3:15 PM CDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 315 PM CDT SUN MAR 27 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-281000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 315 PM CDT SUN MAR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL BE NOTED ACROSS MUCH OF ARKANSAS THROUGH THE REMAINDER OF THE EVENING AS AN UPPER LEVEL SYSTEM MOVES EAST ACROSS NORTHERN ARKANSAS. THERE IS ONLY A SLIGHT RISK FOR AN ISOLATED STRONG TO SEVERE THUNDERSTORM ACROSS SOUTHERN PARTS OF THE STATES...WITH THE MAIN CONCERN BEING LARGE HAIL. ACROSS NORTH AND NORTHWESTERN PORTIONS OF THE STATE...WHERE TEMPERATURES WILL BE A LITTLE COOLER...THERE IS A SLIGHT CHANCE FOR SOME SLEET MIXING IN WITH THE RAIN SHOWERS. NO ACCUMULATION IS EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PARTS OF NORTHERN ARKANSAS WILL ONCE AGAIN SEE LOW TEMPERATURES APPROACH THE FREEZING MARK MONDAY MORNING...WHERE A FREEZE WARNING REMAINS IN EFFECT. PRECAUTIONS SHOULD BE TAKEN TO PROTECT TENDER VEGETATION. THE NEXT SIGNIFICANT STORM SYSTEM IS FORECAST TO AFFECT THE MID SOUTH STARTING MONDAY NIGHT AND TUESDAY...WITH A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS. AT THIS TIME IT APPEARS THE SYSTEM WILL TRACK SOUTH OF ARKANSAS...LIMITING THE POTENTIAL FOR WIDESPREAD SEVERE WEATHER. HOWEVER...SOME OF THE STRONGER STORMS COULD PRODUCE HAIL UP TO ONE INCH IN DIAMETER. YET ANOTHER LOW PRESSURE WILL BRING SHOWER AND THUNDERSTORMS CHANCES BACK TO THE NATURAL STATE WEDNESDAY NIGHT AND THURSDAY. ONCE AGAIN...INDICATIONS ARE THAT THE LOW WILL PASS SOUTH OF ARKANSAS AND KEEP THE AREA IN A SOMEWHAT COOL AIRMASS. THIS WOULD LIMIT THE POSSIBILITY OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 224
In the hours before
Local storm report, Mar 27, 5:48 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
548 PM CDT SUN MAR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM HAIL 1 N SHADY GROVE 34.78N 92.47W
03/27/2011 E0.75 INCH PULASKI AR TRAINED SPOTTER
UP TO DIME SIZE HAIL WAS REPORTED.
&&
224Special weather statement, Mar 27, 6:39 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
639 PM CDT SUN MAR 27 2011
ARZ040>042-052>054-280010-
CLARK AR-GARLAND AR-HOT SPRING AR-MONTGOMERY AR-PIKE AR-POLK AR-
639 PM CDT SUN MAR 27 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GARLAND...SOUTHERN
MONTGOMERY...EASTERN POLK...WESTERN HOT SPRING...NORTHERN PIKE AND
EXTREME NORTHWESTERN CLARK COUNTIES UNTIL 715 PM CDT...
AT 639 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR SHADY LAKE...OR 16 MILES NORTH OF DIERKS...
MOVING EAST AT 60 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
SEGUR... NORMAN... MIMOSA...
MEYERS... LITTLE MISSOURI FALLS REC AREA...
LAKE OUACHITA... GLENWOOD... GAP MTN...
GAP CREEK REC AREA... ALBERT PIKE REC AREA...
WELSH... SILVER... POINT CEDAR...
LODI... LANGLEY... HURRICANE GROVE...
HOPPER... FANCYHILL...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3442 9409 3464 9329 3429 9328 3428 9393
3435 9394 3435 9407
TIME...MOT...LOC 2339Z 259DEG 54KT 3436 9396
55Local storm report, Mar 27, 7:22 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
722 PM CDT SUN MAR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM HAIL CADDO GAP 34.40N 93.62W
03/27/2011 E0.75 INCH MONTGOMERY AR LAW ENFORCEMENT
UP TO DIME SIZE WAS REPORTED.
&&
51Local storm report, Mar 27, 7:30 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
730 PM CDT SUN MAR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL HOT SPRINGS VILLAGE 34.67N 92.93W
03/27/2011 M0.75 INCH SALINE AR TRAINED SPOTTER
PENNY SIZE HAIL WAS REPORTED.
&&
224Local storm report, Mar 27, 7:31 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
731 PM CDT SUN MAR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM HAIL CENTER HILL 35.27N 91.88W
03/27/2011 E0.75 INCH WHITE AR LAW ENFORCEMENT
UP TO DIME SIZE HAIL WAS REPORTED.
&&
51Local storm report, Mar 27, 7:41 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
741 PM CDT SUN MAR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM HAIL HOT SPRINGS 34.49N 93.05W
03/27/2011 M0.88 INCH GARLAND AR TRAINED SPOTTER
&&
224The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 7:12 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Montgomery, Saline | 33 min |
| Mar 27, 7:47 PM CDT | Special Weather Statement | LZK | Saline | 28 min |
| Mar 27, 8:18 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas | 27 min |
| Mar 27, 8:28 PM CDT | Special Weather Statement | LZK | Prairie | 32 min |
| Mar 27, 8:45 PM CDT | Severe Thunderstorm Warning | LZK | Jefferson, Lonoke, Prairie, Pulaski | 30 min |
| Mar 27, 8:45 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Jefferson, Lincoln | 45 min |
| Mar 27, 9:29 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Jefferson, Lincoln, Monroe | 46 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.